# SDR PIV2001F00000

- Difficulty date: June 24, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N711PK
- Make and model: Stbros SD360
- Aircraft serial: SH3696
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Condition: Out Of Rig
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

PILOTS ADVANCED POWER LEVER TO OBTAIN T/O POWER.  NOTICED RIGHT ENGINE DID NOT OBTAIN REQUIRED TORQUE FOR T/O.  TAKE OFF WAS ABORTED AND AIRCRAFT RETURNED TO BASE.  PRIOR: A PROP GOVERNOR WAS REPLACED DUE TO TORQUE CREEPING UP BY 500 LBS.  PROP GOVERNOR WAS RIGGED ACCORDINGLY TO MM AND GROUND RUN WAS PERFORMED BEFORE RELEASE, AFTER RELEASE IS WHEN THE INCIDENT HAPPENED.  AFTER:  PROP TORQUE INDICATOR WAS REPLACED AND STILL SAME UNSAT REPORTS.  RIGGING THEN WAS RECHECKED TO MAKE SURE NO STRECHING OR SETTING OCCURRED.  MAINTENANCE FOUND PROP GOVERNOR RESET ARM NOT MAKING CONTACT WITH ITS STOP.  FURTHER RIGGING WAS TAKEN TO ASSURE CONTACT, GROUND RUN PERFORMED.  RESULTS SATISFACTORY, AC RETURN TO SERVICE.
